# SDR CA120404005

- Difficulty date: March 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,495 hours
- Engine: Allsn 250C20B
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Line
- Part number: 23053192
- Condition: Cracked
- Location: Anti-Ice Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE MAINTENANCE WAS CARRYING OUT POWER ASSURANCE CHECK IT WAS NOTED THAT THE TORQUE WAS LOW.  TROUBLESHOOTING WAS ACCOMPLISHED BY MAINTENANCE AND FOUND A DEFECTIVE ANTI-ICE VALVE.  THE ANTI-ICE VALVE FOUND TO HAVE CRACKED WHERE IT ATTACHES TO THE COMPRESSOR SHCROLL.  THE DEFECTIVE VALVE WAS CHANGED WITH A POWER AND LEAK CHECK CARRIED WITH NO FURTHER FAULT AND TORQUE WITH IN THE SPECIFIED LIMITS.
